# SDR MASA200800134

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 26,806 hours, 21,878 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1293A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,742 hours, 10,023 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7348, IAD NOSE GEAR DISAGREE ON GEAR EXTENSION.  MX TROUBLESHOT TO A NOSE PRIORITY VALVE AND REPLACED, OP GOOD.
